# SDR UALA2011112906560

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 54,419 hours, 20,283 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Portable O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE OXYGEN BOTTLE MASK DEFECTIVE - OXYGEN CREW COMMENTS:  AFT BOTTLE MISSING FACE MASK, HAS CANULA.  REPLACED AND SECURED.
